# SDR 05FDEA02925

- Difficulty date: September 15, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 44,798 hours, 6,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, LONGERON SPLICE AT BILGE AREA ADJACENT TO STATION 5-113 TO  STATION 1541 LONGERON-49 RIGHT BRIM AREA FOUND CRACK.  LONGERON SPLICE REMOVED AT BILGE AREA ADJACENT TO STATION 5-113 TO STATION 1541 LONGERON-49 RT AS PER SRM 51-33-01 VOLUME II. NEW LONGERON SPLICE   MACHINED AS PER DWG A5A7114. NEW LONGERON SPLICE INSTALLED AS PER SRM 51-33-01 VOLUME II.   THIS REPAIR CLASSIFIED AS MAJOR REPAIR AS PER GMM 6-2-100.
